# SDR 3EJA20250509002

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605180
- Aircraft time: 11,369 hours, 7,467 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FRA, A/P WOULD NOT ENGAGE AND THE MESSAGE AP FAIL APPEARED. RESET AND ENGAGED THE AUTOPILOT TWICE, BUT IT FAILED IMMEDIATELY BOTH TIMES. THE AIRPLANE KEPT PITCHING UP AGGRESSIVELY, SO, MOVED THE TRIM ALL THE WAY FORWARD MANUALLY, BUT THAT DIDN’T HELP. REDUCED THE POWER AND THE AIRPLANE STARTED TO PITCH DOWN AGGRESSIVELY.BOTH PILOTS HAD TO HOLD THE YOKE IN ORDER TO MAINTAIN CONTROL AND OVERCOME THE FORCES.  EVENTUALLY, WAS ABLE TO MAINTAIN SOME CONTROL BY ADJUSTING THE POWER ENOUGH TO MAINTAIN ALTITUDE AND ATTITUDE.
